Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Padé approximation to the solution of the Ricatti equation

Author: Wyman Fair
Journal: Math. Comp. 18 (1964), 627-634
MSC: Primary 65.61
MathSciNet review: 0169380
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Y. L. Luke, ``The Padé table and the $ \tau $-method,'' J. Math. and Phys., v. 37, 1958, p. 110-127. MR 0099114 (20:5558)
  • [2] C. Lanczos, Applied Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1956, p. 464. MR 0084175 (18:823c)
  • [3] Y. L. Luke, ``Remarks on the tau-method for the solution of linear differential equations with rational coefficients,'' SIAM Rev., v. 3, 1955, p. 179-191. MR 0079817 (18:151a)
  • [4] A. N. Khovanskii, The Application of Continued Fractions and Their Generalizations to Problems in Approximation Theory, Noordhoff, Groningen, 1963. MR 0156126 (27:6058)
  • [5] E. P. Merkes & W. T. Scott, ``Continued fraction solutions of the Ricatti equation,'' J. Math. Anal. Appl., v. 4, 1962, p. 309-327. MR 0140753 (25:4167)
  • [6] H. S. Wall, Continued Fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)
  • [7] E. Laguerre, ``Sur la réduction en fractions continues d'une function qui satisfait à une équation différentielle linéaire du premier ordre dont les coefficients sont rationnels,'' J. Math. Pures Appl. (4), v. 1, 1885, p. 135-165.
  • [8] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill, New York, 1953.
  • [9] D. G. Randall, ``Supersonic flow past quasi-cyclindrical bodies of almost circular cross section,'' Aeronautical Research Council Reports and Memoranda No. 3067, November, 1955.
  • [10] Y. L. Luke, ``Approximate inversion of a class of Laplace transforms applicable to supersonic flow problems,'' Quart. J. Mech. Appl. Math., v. 17, 1964, p. 91-103. MR 0162461 (28:5660)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society